Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS North Platte, NE

May 29, 2022Blaine County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 8:02 PM CDT for Blaine County, Loup County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 8:02 PM CDT (01:02 UTC)
Expired
May 29, 2022, 8:45 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Blaine County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:29 PM CDTHAIL 2.756 Nw Almeria, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS53 KLBF 300102
SVRLBF
NEC009-115-300145-
/O.NEW.KLBF.SV.W.0065.220530T0102Z-220530T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
802 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Loup County in north central Nebraska...
  Eastern Blaine County in north central Nebraska...

* Until 845 PM CDT.

* At 801 PM CDT, a severe thunderstorm was located 11 miles southeast
  of Brewster, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milburn Diversion Dam State Wildlife Management Area, Fox Bayou,
  Almeria Meadow State Wildlife Management Area, Horseshoe Bend Lake
  and Almeria.

This includes Highway 183 between mile markers 135 and 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4175 9957 4175 9989 4208 9979 4207 9923
TIME...MOT...LOC 0101Z 220DEG 15KT 4183 9968 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Brown
1 follow-up statement
179 
WWUS53 KLBF 300131
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
831 PM CDT Sun May 29 2022

NEC009-115-300145-
/O.CON.KLBF.SV.W.0065.000000T0000Z-220530T0145Z/
Loup NE-Blaine NE-
831 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN LOUP AND NORTHEASTERN BLAINE COUNTIES...

At 831 PM CDT, a severe thunderstorm was located 14 miles northwest
of Taylor, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fox Bayou, Almeria Meadow State Wildlife Management Area, Horseshoe
Bend Lake and Almeria.

This includes Highway 183 between mile markers 135 and 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4182 9950 4185 9986 4208 9979 4207 9923
TIME...MOT...LOC 0131Z 235DEG 21KT 4192 9958 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Brown

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:40 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 29, 6:40 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 3:28 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, May 29, 6:59 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     3 S ANTIOCH             42.02N 102.62W
05/29/2022  E60 MPH          SHERIDAN           NE   PUBLIC

&&

JACLYN.GOMEZ
Local storm report, May 29, 7:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             2 NNE ROSCOE            41.16N 101.59W
05/29/2022  M1.25 INCH       KEITH              NE   TRAINED SPOTTER

&&

SNIVELY
Special weather statement, May 29, 7:35 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
735 PM CDT Sun May 29 2022

NEZ057>059-069-070-300115-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
735 PM CDT Sun May 29 2022

...Strong thunderstorms will impact portions of Perkins, southern
Keith, Chase, southwestern Lincoln and western Hayes Counties through
815 PM CDT/715 PM MDT/...

At 733 PM CDT/633 PM MDT/, Doppler radar was tracking weak
thunderstorms but containing strong winds along a line extending
from near Roscoe to 10 miles northeast of Lamar to 9 miles north of
Wray. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Blowing dust will reduce visibility.

Locations impacted include...
Imperial, Grant, Wauneta, Wallace, Madrid, Elsie, Lamar, Enders,
Enders Reservoir State Recreation Area, Champion, Crete, Chase,
Grainton, Center Dam Campground, Brandon, Wild Horse Spring,
Wanamaker State Wildfire Management Area, Area A Campground and
Church Grove Campground.

This includes Highway 61 between mile markers 25 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.

&&

LAT...LON 4035 10205 4060 10205 4065 10201 4105 10202
      4108 10098 4064 10101 4034 10130
TIME...MOT...LOC 0033Z 255DEG 55KT 4106 10157 4064 10179 4022 10226

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JWS
Special weather statement, May 29, 7:44 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
644 PM MDT Sun May 29 2022

NEZ094-300145-
Western Cherry NE-
644 PM MDT Sun May 29 2022

...A strong thunderstorm will impact portions of southwestern Cherry
County through 745 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles north of Whitman, or 39 miles southeast of Gordon, moving east
at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Round Lake, Hire, Whitman Road crossing the North Branch of the
Middle Loup River, Highway 97 crossing Big Creek, Sevenmile Hill and
Intersection of Highway 61 and Survey Valley Road.

This includes the following highways...
 Highway 61 between mile markers 171 and 195.
 Highway 97 between mile markers 75 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
north central Nebraska.

&&

LAT...LON 4216 10174 4248 10184 4268 10094 4214 10094
TIME...MOT...LOC 0044Z 263DEG 26KT 4238 10170

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CDC
Special weather statement, May 29, 7:47 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
747 PM CDT Sun May 29 2022

NEZ026-027-300115-
Loup NE-Blaine NE-
747 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of western Loup and
eastern Blaine Counties through 815 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Brewster, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster, Milburn Diversion Dam State Wildlife Management Area, Fox
Bayou, Linscott, Almeria Meadow State Wildlife Management Area and
Almeria.

This includes the following highways...
 Highway 183 between mile markers 140 and 147.
 Highway 2 between mile markers 245 and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4175 9956 4174 10005 4208 9986 4208 9936
TIME...MOT...LOC 0047Z 222DEG 22KT 4178 9988

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Brown
Local storm report, May 29, 7:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             3 S THREE MILE LAKE     41.60N 101.51W
05/29/2022  E1.00 INCH       ARTHUR             NE   TRAINED SPOTTER

&&

RACHEL.KULIK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 7:35 PM CDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 7:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 7:44 PM CDTSpecial Weather StatementLBFCherry61 min
May 29, 7:47 PM CDTSpecial Weather StatementLBFLoup28 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 8:14 PM CDTSpecial Weather StatementLBFLincoln46 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 8:30 PM CDTSpecial Weather StatementLBFBlaine45 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 8:53 PM CDTSpecial Weather StatementLBFLincoln52 min
May 29, 9:12 PM CDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
May 29, 9:36 PM CDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 9:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 9:41 PM CDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 9:56 PM CDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 10:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 10:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 10:38 PM CDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 10:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 10:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 11:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 11:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 11:41 PM CDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 30, 12:10 AM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 30, 12:11 AM CDTSpecial Weather StatementLBFSherman19 min
May 30, 12:30 AM CDTSpecial Weather StatementLBFCuster30 min
May 30, 12:34 AM CDTAreal Flood AdvisoryLBFCuster3 hr
May 30, 12:39 AM CDTSpecial Weather StatementLBFGarfield36 min
May 30, 12:46 AM CDTAreal Flood AdvisoryLBFGarfield3 hr
May 30, 12:50 AM CDTSpecial Weather StatementLBFLoup25 min
May 30, 12:53 AM CDTSpecial Weather StatementLBFPerkins37 min
May 30, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 1:11 AM CDTSpecial Weather StatementLBFWheeler49 min
May 30, 1:27 AM CDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 1:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 1:48 AM CDTSpecial Weather StatementLBFHolt27 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFBlaine22 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 2:21 AM CDTSpecial Weather StatementLBFCuster24 min
May 30, 2:28 AM CDTSpecial Weather StatementLBFLincoln32 min
May 30, 2:57 AM CDTSpecial Weather StatementLBFCuster33 min
May 30, 2:58 AM CDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 3:10 AM CDTSpecial Weather StatementLBFLincoln20 min
May 30, 3:22 AM CDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 4:12 AM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 4:27 AM CDTSpecial Weather StatementLBFCherry48 min
May 30, 4:46 AM CDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 6:32 AM CDTSpecial Weather StatementLBFLogan28 min
May 30, 6:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 6:43 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 7:03 AM CDTSpecial Weather StatementLBFLincoln27 min
May 30, 7:15 AM CDTSpecial Weather StatementLBFBlaine30 min
May 30, 7:30 AM CDTSpecial Weather StatementLBFLincoln30 min
May 30, 7:57 AM CDTSpecial Weather StatementLBFRock33 min
May 30, 7:58 AM CDTSpecial Weather StatementLBFLogan32 min
May 30, 8:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 8:41 AM CDTSpecial Weather StatementLBFBoyd49 min
May 30, 9:31 AM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 10:50 AM CDTSpecial Weather StatementLBFBoyd25 min
May 30, 10:52 AM CDTSpecial Weather StatementLBFHolt38 min
May 30, 10:56 AM CDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 11:15 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 11:43 AM CDTSpecial Weather StatementLBFHolt17 min
May 30, 11:47 AM CDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 12:00 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 12:16 PM CDTSpecial Weather StatementLBFHolt44 min
May 30, 12:48 PM CDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 1:27 PM CDTSpecial Weather StatementLBFBoyd33 min
May 30, 2:38 PM CDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 3:16 PM CDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 3:44 PM CDTSpecial Weather StatementLBFWheeler16 min
May 30, 3:58 PM CDTSpecial Weather StatementLBFBoyd32 min
May 30, 5:03 PM CDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.